# SDR VNAA2013052600013

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 22,291 hours, 22,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLIGHT ATTENDANT MEGAPHONE BATTERIES NEED REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED FLIGHT ATTENDANT MEGAPHONE AND PERFORMED CHECKS.  AIRCRAFT RELEASED FOR SERVICE.
